# SDR C1HA200381012

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, TAKEOFF WARNING HORN SOUNDED.
